# SDR UALA2012071203782

- Difficulty date: July 10, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,569 hours, 13,639 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: S242T102153
- Part serial: 219
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CDU INOPERATIVE, STUCK IN MENU PAGE NO BUTTONS WORK ON RIGHT CDU.  REPLACED RIGHT CDU.
